# SDR JR2R20250307053

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Diverter
- Part number: 17063282003
- Condition: Damaged
- Location: Zone 300
- Part time: 21,627 hours, 12,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

326AL UPPER T/E APPEARS TO HAVE LIGHTNING EXIT
